# SDR DALA2022030401412

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 105,616 hours, 15,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 EMER ESCAPE LTS INOP SEATS 19FG & 39FG. CORRECTIVE ACTION: FOUND WIRE BROKEN AT CONNECTORS ON SEATS 19FG AND 39FG. SPLICED WIRES AT BOTH SEATS PER BOEING SWPM 20-30. (8521763)
